# SDR UPS804303

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 367-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE MAIN DECK 21 RIGHT BETWEEN FRAME 360 - 380 AT STATION 367 - 380.  MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED AND INSTALLED PER SRM 53-01-0 AND 53-2-5.
